# SDR DXTA2020110104304

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500259
- Aircraft time: 4,961 hours, 3,923 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER EICAS MESSAGES "GRD SPOILER FAIL " AND "PITCH TRIM NORMAL FAULT" AND WHITE "SPOILER FAULT" ALL OCCURRED SIMULTANEOUSLY.  DATA PATH FAIL OCCURRED ON GTC ALSO.  TECH DOWNLOADED CMC DATA AND SENT TO EMBRAER FOR REVIEW, EMBRAER ADVISED THAT THE FCE P, ESE11TED AN ELECTRICAL TRANSIENT DURING FLIGHT AND FOR THAT REASON LOST CONNECTION WITH THE GIA AND IASP.  FAULTS WERE CLEARED SHORTLY AFTER.  TECH PERFORMED A GENERAL VISUAL INSPECTION OF FCE 2 IN REFERENCED WITH EMBRAER PHENOM 300 MAINTENANCE MANUAL CHAPTER 27-03-0L  NO DEFECTS WERE NOTED.  PERFORMED AN A OPERATIONAL CHECK OF THE FCE 2 IN REFERENCE WITH EMBRAER PHENOM 300 MAINTENANCE MANUAL CHAPTER 27-40-00 AND 27-60-00.  NO DEFECTS WERE NOTED. TECH CAN NOT DUPLICATE DISCREPANCY AT THIS TIME.  GAINED ACCESS AND REMOVED SUSPECT FCE 2 DUE TO AMBER EICAS MESSAGES "GRD SPOILER FAIL " AND "PITCH TRIM NORMAL FAULT" AND WHITE "SPOILER FAULT' ALL OCCURRED SIMULTANEOUSLY AND DATA PATH FAIL OCCURRED ON GTC.  INSTALLED REPAIRED FCE 2 AND PERFORMED RIGGING PROCEDURES AND OPERATIONAL CHECKS OF THE GROUND SPOILER AND THE PITCH TRIM SYSTEMS.  NO FURTHER DEFECTS NOTED AT THIS TIME.  ALL WORK COMPLETED IN REFERENCE WITH EMBRAER PHENOM 300 MAINTENANCE MANUAL CHAPTERS 27-40-00, 27-60-00, AND 27-03-01.
